# SDR CA030328003

- Difficulty date: March 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 59,932 hours, 56,355 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 655032214
- Condition: Seized
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN COULD NOT RETRACT FLAPS AFTER TOUCHDOWN . ASYMMETRIC FLAP CONDITION WOULD NOT ALLOW FLAPS TOMOVE FROM 25 UNITS TO UP POSITION ON GROUND. AFTER APPROXIMATELY 30 SECONDS A LOUD BANG WAS HEARD FROM NR 2 FLAP TRANSMISSION. FLAP THEN MOVED FROM 25 UNITS TO FULL UP POSITION. GRINDING NOISE NOTICED DURING FLAP UP MOVEMENT.NEW FLAP TRANSMISSION ORDERED.
